# SDR MASA200600733

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,695 hours, 5,843 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9
- Part serial: 0192
- Condition: Faulted
- Location: Rudder
- Part time: 5,605 hours, 3,962 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6486 MEM - CAPTAIN REPORTED A RUDDER LIMIT FAULT STATUS MESSAGE UPON ARRIVAL INTO PHX.  MX R2 NR 1 RTL.
